# SDR SIMA200801401

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 9,801 hours, 9,096 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 4505113A
- Part serial: SPE0314580
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4362 - AFTER SHUTDOWN AT THE GATE AND WITH THE APU AND NUMBER 2 PACK RUNNING, A/C CABIN AND COCKPIT FILLED WITH SMOKE.  APU AUTO SHUTDOWN.  AIRCRAFT REMOVED FROM SERVICE ISSUED MEL 49-1.  REMOVED AND REPLACED APU AIRCRAFT RETURNED TO SERVICE.
